Integral transform methods for solving fractional dynamic equations on time scales

Segi Rahmat, Mohamad Rafi (2014) Integral transform methods for solving fractional dynamic equations on time scales. Abstract and Applied Analysis, 2014 (2014). pp. 1-10. ISSN 1085-3375

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution.
Download (1MB) | Preview

Abstract

We introduce nabla type Laplace transform and Sumudu transform on general time scales. We investigate the properties and the applicability of these integral transforms and their efficiency in solving fractional dynamic equations on time scales.

Item Type: Article
Schools/Departments: University of Nottingham, Malaysia Campus > Faculty of Engineering > Department of Applied Mathematics
Identification Number: https://doi.org/10.1155/2014/261348
Depositing User: SEGI RAHMAT, MOHAMAD RAFI
Date Deposited: 06 Nov 2014 17:39
Last Modified: 14 Sep 2016 09:03
URI: http://eprints.nottingham.ac.uk/id/eprint/27710

Actions (Archive Staff Only)

Edit View Edit View